# SDR AWXA9500820

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - FLT 1512 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHT COVER IN FORWARD GALLEY LOOSE.  REPLACED EMERGENCY LIGHT ASSEMBLY.  OPS CHECK GOOD.  (X)
